# SDR 2023FA0000362

- Difficulty date: June 13, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Aircraft: N969WP
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0757
- Aircraft time: 500 hours, 532 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Gasket
- Part number: 3058802ACDREVA
- Part serial: NA
- Condition: Unknown
- Location: Overspeed Govern
- Part time: 1 hours, 1 cycles
- Component: Overspeed Gover, Woodward
- Component part number: 6650321096001
- Stage of operation: AG
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD POWER SECTION AND GOVERNORS OVERHAULED AFTER PROP STRIKE INCIDENT. FIRST TEST RUN ON AIRCRAFT AFTER OVERSPEED GOVERNOR INSTALL, THE NEW GASKET WAS LEAKING FROM AROUND A STUD HOLE. WE RE-INSTALLED ORIGINAL GASKET AND NO LEAK. THIS IS THE SECOND ONE OF THESE GASKETS I KNOW OF WITH AN ISSUE.
